# SDR REXA2012051400731

- Difficulty date: May 14, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,136 hours, 13,785 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST REVERSER NOT DEPLOYING, DEFER OUTBOARD IAW MEL 78-30-01 AUT NR 63568.  REMOVED AND REPLACED DEPLOY SWITCH IAW AMM 78-37-01.  OPS CHECK GOOD, CLEAR DM X63568 PLACARD REMOVED.
